Alert archive / North Carolina / Special Weather Statements in 2012
Special Weather Statement, NWS Raleigh, NC
NWS Raleigh, NC issued this special weather statement at Jul 3, 2012, 4:12 PM EDT for Montgomery County, North Carolina. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2012, 4:12 PM EDT (20:12 UTC)
- Expired
- Jul 3, 2012, 5:15 PM EDT
- In force
- 63 min
- Issued by
- NWS Raleigh, NC
County Montgomery County, NC
The radar
The Raleigh/Durham radar (KRAX), 142 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.2 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 642 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 1732 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
011
WWUS82 KRAH 032012 CCA
SPSRAH
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE RALEIGH NC
412 PM EDT TUE JUL 3 2012
NCZ074-032115-
MONTGOMERY-
412 PM EDT TUE JUL 3 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS MONTGOMERY COUNTY THROUGH
515 PM EDT...
AT 410 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
PEKIN...OR ABOUT 5 MILES SOUTH OF TROY...MOVING SOUTHEAST AT 5 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PEKIN.
HAZARDS INCLUDE...
PENNY SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
&&
LAT...LON 3534 8006 3541 7985 3519 7965 3517 7976
3518 7986 3516 7989 3516 7999 3514 8002
3514 8007 3518 8005 3522 8007 3524 8009
TIME...MOT...LOC 2010Z 320DEG 6KT 3529 7987
$$
ELLISWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Jul 3, 3:17 PM EDT, 55 minutes earlier.
Area forecast discussion, Jul 3, 3:17 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 317 PM EDT TUE JUL 3 2012 .SYNOPSIS... A STRONG HIGH PRESSURE SYSTEM LOCATED TO OUR WEST WILL CONTINUE TO BRING HOT TEMPERATURES TO SOUTHERN VIRGINIA AND THE CAROLINAS THROUGH THE REMAINDER OF THE WORK WEEK. A MINOR UPPER LEVEL DISTURBANCE MAY TRIGGER SCATTERED STRONG THUNDERSTORMS ACROSS CENTRAL NC LATE WEDNESDAY AND WEDNESDAY EVENING. && .NEAR TERM /THROUGH TONIGHT/... AS OF 310 PM TUESDAY... TONIGHT...A MODERATELY MOIST AND UNSTABLE AIR MASS WILL SUPPORT THE DEVELOPMENT OF A FEW STRONG T-STORMS LATE THIS AFTERNOON-EARLY EVENING. FOCUS INITIALLY WILL BE ACROSS THE FAR WESTERN-SOUTHERN PIEDMONT WHERE TERRAIN INFLUENCES WILL TRIGGER/SUSTAIN CONVECTION. W-NW FLOW IN THE LOWEST 10K FT SHOULD ALLOW THIS CONVECTION TO DRIFT OFF THE RIDGE AND INTO THE WESTERN PIEDMONT BY EARLY EVENING. IN THE COASTAL PLAIN...MODERATE INSTABILITY EXIST WITH SBCAPE VALUES UP TO 3000 J/KG BEING OBSERVED. AS TEMPS REACH CONVECTIVE VALUES...SHOULD SEE ISOLATED STRONG CONVECTION DEVELOPMENT. DUE TO RELATIVELY WEAK WIND FIELD...BULK OF STORMS WILL EXHIBIT MOVEMENT NO MORE THAN 10 KTS. WITH LOW LEVEL LAPSE RATES NEAR 9 DEG C....LOCALLY DAMAGING WINDS WITH THE STRONGER/MORE ELEVATED CORES PROBABLE. BULK OF CONVECTION SHOULD DISSIPATE WITH IN A COUPLE OF HOURS OF SUNSET SINCE LITTLE IF ANY SUPPORT ALOFT AVAILABLE TO SUSTAIN DIURNALLY DRIVEN CONVECTION. MIN TEMPS IN THE LOW-MID 70S. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... AS OF 310 PM... WEDNESDAY-WEDNESDAY NIGHT...MODELS CONTINUE TO DEPICT A WEAK MID LEVEL TROUGH DROPPING SEWD INTO OUR REGION LATE WEDNESDAY-WEDNESDAY NIGHT. MODELS NOT AS DEFINED WITH TROUGH AS PREVIOUS MODEL RUNS DEPICTED AND AS ELUDED TO IN PREVIOUS DISCUSSION...WLY FLOW AHEAD OF APPROACHING SYSTEM WILL CONTRIBUTE LITTLE IF ANY MOISTURE TO THE SYSTEM PLUS CONVERGENCE NOT AS WEAK AS EARLIER INDICATED. STILL...TROUGH APPROACHING/CROSSING NORTHERN PIEDMONT DURING PRIME HEATING WHICH WOULD SUGGEST DECENT POTENTIAL FOR SCATTERED T-STORMS LATE IN THE DAY AND CONTINUING INTO THE EVENING HOURS. UNLIKE TONIGHT...WEAK TROUGH DRIFTING SEWD MAY MAINTAIN SCATTERED CONVECTION WELL INTO THE NIGHT TIME HOURS. TEMPS WEDNESDAY DEPENDENT UPON EXTENT OF CONVECTIVE CLOUD COVERAGE. SINCE APPEARS THAT CONVECTION MAY START A LITTLE LATER THAN EARLIER THINKING...MOST OF CENTRAL NC MAY BE ABLE TO ACHIEVE FULL SUN NUMBERS. THIS SUPPORTS MAX TEMPS IN THE MID-UPPER 90S. -WSS THURSDAY AND THURSDAY NIGHT: THE MID LEVEL TROUGH IS EXPECTED TO CONTINUE TO SLOWLY DRIFT SOUTHWARD THROUGH THE REGION ON THURSDAY... ACROSS SOUTHERN PORTIONS OF OUR AREA ON THURSDAY AFTERNOON. THIS COMBINED WITH CONTINUED GOOD INSTABILITY ALONG WITH INTENSE SURFACE HEATING SHOULD BE ENOUGH TO DEVELOP AT LEAST SCATTERED SHOWERS ACROSS THE SOUTHERN HALF OF THE AREA... WITH ISOLATED SHOWERS AND STORMS POSSIBLE ACROSS THE NORTH. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUST AND SOME HAIL... ALONG WITH HEAVY RAIN. BOTH THE NAM AND GFS SHOW AFTERNOON LOW LEVEL THICKNESS VALUES NOW CLIMBING INTO THE 1330S TO 1340S. THIS YIELDS HIGH TEMPS AT LEAST CLIMBING INTO THE MID TO UPPER 90S... WITH PERHAPS A FEW LOCATIONS TOUCHING 100 DEGREES. ANY AFTERNOON AND EVENING CONVECTION SHOULD DECREASE IN COVERAGE/END BY LATE EVENING/EARLY HOURS OF FRIDAY MORNING. OVERNIGHT LOWS WILL DEPEND ON THE AMOUNT CONVECTION ACROSS THE SOUTH AND WHICH LOCATIONS RECEIVE ANY RAINFALL IN THE LATE AFTERNOON OR EVENING. EXPECT LOWS WILL GENERALLY BE IN THE LOWER TO MID 70S... WITH PERHAPS SOME OF THE URBAN AREAS HAVING A HARD TIME FALLING BELOW THE UPPER 70S. -BSD && .LONG TERM /FRIDAY THROUGH TUESDAY/... AS OF 315 PM TUESDAY... MEDIUM RANGE PORTION OF THE FORECAST CONTINUES TO FEATURE A PATTERN CHANGE FOR EARLY NEXT WEEK (GOOD CONFIDENCE). UNTIL THEN... EXPECT THE MID/UPPER RIDGE CENTERED OVER THE PLAINS AND MIDWEST WILL CONTINUE TO EXTEND/STRENGTHEN ITS GRIP ON CENTRAL NC FOR LATE THIS WEEK INTO THE WEEKEND. THIS WILL CONTINUE TO BRING WELL ABOVE NORMAL TEMPERATURES (HIGHS... MID TO UPPER 90S WITH SOME LOW 100S... LOWS IN THE 70S) TO THE AREA ALONG WITH LOW END TO NO CHANCE FOR SHOWERS AND STORMS. BY LATE THIS WEEKEND INTO EARLY NEXT WEEK MEDIUM RANGE MODELS SHOW THE MID/UPPER LEVEL RIDGE RETROGRADING WESTWARD WHILE A EASTERN U.S. TROUGH ALOFT DEVELOPS AS THE NAO IS FORECAST TO TANK (GOING FURTHER NEGATIVE) AND THE PNA IS FORECAST TO RETURN TO NEUTRAL/POSITIVE. AS THIS OCCURS A FRONTAL ZONE IS EXPECTED TO SINK SOUTHWARD AND INTO THE AREA. AS THE FRONTAL ZONE SINK SOUTHWARD INTO THE AREA EXPECTED CHANCES FOR SHOWERS AND STORMS TO INCREASE... WITH TEMPERATURES RETURNING TO NEAR OR EVEN SLIGHTLY BELOW NORMAL. WILL KEEP/INTRODUCE CHANCE POPS FOR MONDAY AND TUESDAY FOR THE ENTIRE AREA... GOING WITH A BLEND BETWEEN THE LATEST GFS AND ECMWF... HEDGING TOWARDS THE ECMWF... AS THE GFS TENDS TO BREAK DOWN THE RIDGE ALOFT TO FAST IN THE SUMMERTIME. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... AS OF 135 PM TUESDAY... ISOLATED-SCATTERED CONVECTION IN VICINITY OF THE TRIAD TERMINALS CAN BE EXPECTED THIS AFTERNOON-EARLY EVENING WITH ASSOCIATED BRIEF INTERVALS OF MVFR CONDITIONS. ELSEWHERE CONVECTIVE COVERAGE EXPECTED TO BE TOO LIMITED TO MENTION IN THE TERMINAL FORECAST. OTHERWISE EXPECT VFR CONDITIONS THROUGH EARLY WEDNESDAY AFTERNOON. POTENTIAL FOR PATCHES OF 3-5SM FOG IN SECTIONS OF THE COASTAL PLAIN AND SANDHILLS 5-8 AM WEDNESDAY. SCATTERED CONVECTION WEDNESDAY AFTERNOON AND EVENING MAY BRING A PERIOD OF MVFR CEILING AND VISIBILITY TO CENTRAL NC. OTHERWISE SCATTERED CLOUDS WITH BASES 6000-7000FT EXPECTED WEDNESDAY. MAINLY VFR CONDITIONS PREDICTED FRO THU-SUN AS AN AREA OF HIGH PRESSURE ALOFT EXTENDS ACROSS THE CAROLINAS. THIS WEATHER SYSTEM WILL INHIBIT THE DEVELOPMENT OF SCATTERED CONVECTION THOUGH AN ISOLATED STORM CANNOT BE RULED OUT THROUGH THE PERIOD. HOT AFTERNOON TEMPERATURES WILL LINGER WITH HIGHS NEAR THE CENTURY MARK AGAIN BY THE WEEKEND. && .CLIMATE... DAILY RECORD HIGHS AND YEAR THE RECORD WAS LAST SET: JULY 3 (TUESDAY) RDU: 98 (1955) GSO: 98 (1911) FAY: 100 (1954) ALL TIME RECORD HIGHS: RDU: 105 DEGREES (6/30/2012, 6/29/2012, 8/21/2007, 8/18/1988, 7/23/1952) GSO: 104 DEGREES (7/27/1914, 6/12/1914, 6/12/1912) FAY: 107 DEGREES (8/9/2007, 7/22/1932) && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...WSS NEAR TERM...WSS SHORT TERM...WSS/BSD LONG TERM...BSD AVIATION...WSS
Hazardous weather outlook, Jul 3, 11:29 AM EDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 1129 AM EDT TUE JUL 3 2012 NCZ007>011-021>028-038>043-073>078-083>086-088-089-041000- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 1129 AM EDT TUE JUL 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY LATE THIS AFTERNOON INTO THE EVENING. SHOULD THUNDERSTORMS DEVELOP...THE PRIMARY SEVERE WEATHER THREATS WILL BE DAMAGING WINDS...LARGE HAIL AND FREQUENT LIGHTNING STRIKES. IN ADDITION...HEAT INDICES WILL APPROACH 105 DEGREES FOR AN HOUR OR TWO ACROSS THE SOUTHERN PIEDMONT...SANDHILLS AND COASTAL PLAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A RISK OF SEVERE THUNDERSTORMS WEDNESDAY...MAINLY AFTERNOON INTO THE LATE EVENING. THE PRIMARY SEVERE WEATHER THREATS WILL BE DAMAGING WINDS...LARGE HAIL AND FREQUENT LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Jul 3, 3:27 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
327 PM EDT TUE JUL 3 2012
NCZ021-032030-
FORSYTH-
327 PM EDT TUE JUL 3 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS FORSYTH COUNTY THROUGH 430
PM EDT...
AT 326 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTH OF RURAL
HALL TO 7 MILES NORTH OF HUNTSVILLE...OR ALONG A LINE EXTENDING FROM
5 MILES WEST OF DANBURY TO EAST BEND...MOVING SOUTHEAST AT 15 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...DONNAHA...
HUNTSVILLE...RURAL HALL...LEWISVILLE...STANLEYVILLE...AND...
PFAFFTOWN...CLEMMONS...AND...WINSTON-SALEM.
HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND TRASH
CANS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
THESE THUNDERSTORMS ARE ALSO PRODUCING AN EXCESSIVE AMOUNT OF
LIGHTNING. SEEK SHELTER INDOORS AND STAY AWAY FROM THE WINDOWS. MANY
LIGHTNING STRIKES WILL OCCUR WELL AHEAD OF THE HEAVY RAIN AND GUSTY
WINDS. IF YOU CANNOT SEEK SHELTER INDOORS TAKE COVER IN A VEHICLE.
&&
LAT...LON 3611 8051 3614 8044 3621 8045 3622 8044
3626 8045 3626 8006 3625 8005 3599 8033
3597 8040 3599 8043 3601 8042 3606 8047
3604 8048 3605 8051 3609 8052
TIME...MOT...LOC 1926Z 326DEG 11KT 3640 8030 3617 8056
WSSSpecial weather statement, Jul 3, 3:29 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
329 PM EDT TUE JUL 3 2012
NCZ075-086-088-032030-
CUMBERLAND-HOKE-MOORE-
329 PM EDT TUE JUL 3 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS MOORE...CUMBERLAND AND HOKE
COUNTIES THROUGH 430 PM EDT...
AT 329 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 7 MILES
EAST OF ASHLEY HEIGHTS...OR ABOUT 9 MILES SOUTHEAST OF SOUTHERN
PINES...MOVING SOUTHEAST AT 10 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ROCKFISH.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
THIS INCLUDES INTERSTATE 95 BETWEEN EXITS 41 AND 44.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
&&
LAT...LON 3484 7935 3486 7934 3494 7935 3497 7937
3503 7946 3505 7946 3523 7924 3509 7886
3489 7890 3495 7904 3483 7919
TIME...MOT...LOC 1929Z 294DEG 8KT 3511 7926
ELLISSpecial weather statement, Jul 3, 4:10 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
410 PM EDT TUE JUL 3 2012
NCZ074-032115-
MONTGOMERY-
410 PM EDT TUE JUL 3 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS MONTGOMERY COUNTY THROUGH
515 PM EDT...
AT 410 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PEKIN...OR ABOUT 5 MILES SOUTH OF TROY...MOVING SOUTHEAST AT 5 MPH.
...STRONG THUNDERSTORMS WILL MOVE ACROSS MONTGOMERY COUNTY THROUGH
515 PM EDT...
AT 410 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
PEKIN...OR ABOUT 5 MILES SOUTH OF TROY...MOVING SOUTHEAST AT 5 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PEKIN.
HAZARDS INCLUDE...
PENNY SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
&&
LAT...LON 3534 8006 3541 7985 3519 7965 3517 7976
3518 7986 3516 7989 3516 7999 3514 8002
3514 8007 3518 8005 3522 8007 3524 8009
TIME...MOT...LOC 2010Z 320DEG 6KT 3529 7987
ELLISSpecial weather statement, Jul 3, 4:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE RALEIGH NC
412 PM EDT TUE JUL 3 2012
NCZ074-032115-
MONTGOMERY-
412 PM EDT TUE JUL 3 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS MONTGOMERY COUNTY THROUGH
515 PM EDT...
AT 410 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
PEKIN...OR ABOUT 5 MILES SOUTH OF TROY...MOVING SOUTHEAST AT 5 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PEKIN.
HAZARDS INCLUDE...
PENNY SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
&&
LAT...LON 3534 8006 3541 7985 3519 7965 3517 7976
3518 7986 3516 7989 3516 7999 3514 8002
3514 8007 3518 8005 3522 8007 3524 8009
TIME...MOT...LOC 2010Z 320DEG 6KT 3529 7987
ELLISThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 9:37 PM EDT | Special Weather Statement | RAH | Granville, Vance | 68 min |
| Jul 3, 2:59 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Hoke | 27 min |
| Jul 3, 3:27 PM EDT | Special Weather Statement | RAH | Forsyth | 63 min |
| Jul 3, 3:29 PM EDT | Special Weather Statement | RAH | Hoke | 61 min |
| Jul 3, 4:10 PM EDT | Special Weather Statement | RAH | Montgomery | 65 min |
| Jul 3, 4:13 PM EDT | Special Weather Statement | RAH | Guilford | 62 min |
| Jul 3, 5:00 PM EDT | Special Weather Statement | RAH | Alamance | 60 min |
| Jul 3, 5:16 PM EDT | Special Weather Statement | RAH | Montgomery | 59 min |
| Jul 3, 6:43 PM EDT | Special Weather Statement | RAH | Hoke | 62 min |
Nearby
Special Weather Statements in North Carolina, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.